# SDR FDEA2020060321106

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 46,434 hours, 24,301 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2A5
- Part serial: 695480
- Condition: Failed
- Location: Nr 1
- Part time: 56,198 hours, 15,191 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E

## Discrepancy

AFTER TOUCHDOWN IN KMEM NR 1 ENGINE BEGINE TO ROLL BACK & SHUT DOWN.  AFTER TAXING IN ONTO THE RAMP, RAMP TWR & ANOTHER AIRCRAFT LET US KNOW THERE WERE FLAMES EXTINDING OUT ABOUT 40 FEET.  WE PROCEDED TO SHUT ENG DOWN & PULLED THE FIRE HANDLE & CONTINUED  WITH THE QRH PROCEDURE.  APPEARED TO BE SMALL METAL FLAKES AT BOTTOM OF TAIL CONE.  ALSO FOUND EVIDENCE OF AN OIL LEAK FOUND OIL RESIDUE UNDER THE LEFT THRUST REVERSER COWL AT THE 11 O'CLOCK POSITION REF AMM 71-00-00-05.  PERFORMED INSPECTION OF MASTER CHIP DETECTOR REF AMM 79-22-03-06.  CHIP DETECTOR WAS CLEAN.  NO METAL PARTICLES FOUND.  PHOTOS HAVE BEEN UPLOADED TO THE WRI.  INSTALLED ENGINE UPDATE, ALL STEPS OF THE NR 1 ENG CHANGE W/C HAVE BEEN COMPLIED.
